American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5

[61] James F. Davis. The preservation of atriodicity by semiconfluent mappings . Proc. Amer. Math. Soc. 100 (1987) 579-584. MR 891167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Sam B. Nadler. Induced universal maps and some hyperspaces with the fixed point property . Proc. Amer. Math. Soc. 100 (1987) 749-754. MR 894449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Richard E. Chandler and Gary D. Faulkner. Singular compactifications: the order structure . Proc. Amer. Math. Soc. 100 (1987) 377-382. MR 884483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Dennis J. Garity and Dale M. Rohm. Property C, refinable maps and dimension raising maps . Proc. Amer. Math. Soc. 98 (1986) 336-340. MR 854043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jo Heath. Every exactly $2$-to-$1$ function on the reals has an infinite set of discontinuities . Proc. Amer. Math. Soc. 98 (1986) 369-373. MR 854049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] E. E. Grace. Generalized refinable maps . Proc. Amer. Math. Soc. 98 (1986) 329-335. MR 854042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Peg Daniels. Perfect pre-images of collectionwise normal spaces . Proc. Amer. Math. Soc. 97 (1986) 177-183. MR 831409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Sam W. Young. Concerning the function equation $f(g)=f$, regular mappings and periodic mappings . Proc. Amer. Math. Soc. 97 (1986) 367-371. MR 835900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] E. Michael. A note on completely metrizable spaces . Proc. Amer. Math. Soc. 96 (1986) 513-522. MR 822451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Dominik Noll. Baire spaces and graph theorems . Proc. Amer. Math. Soc. 96 (1986) 141-151. MR 813827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] L. Foged. A characterization of closed images of metric spaces . Proc. Amer. Math. Soc. 95 (1985) 487-490. MR 806093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Vladimir N. Akis. Inverse systems of absolute retracts and almost continuity . Proc. Amer. Math. Soc. 95 (1985) 499-502. MR 806096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] S. Miklos. Open retractions on locally connected continua . Proc. Amer. Math. Soc. 91 (1984) 630-632. MR 746103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Mladen Bestvina and John J. Walsh. Mappings between Euclidean spaces that are one-to-one over the image of a dense subset . Proc. Amer. Math. Soc. 91 (1984) 449-455. MR 744647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Biagio Ricceri. On inductively open real functions . Proc. Amer. Math. Soc. 90 (1984) 485-487. MR 728374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] James F. Davis. Atriodic acyclic continua and class $W$ . Proc. Amer. Math. Soc. 90 (1984) 477-482. MR 728372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Hisao Kato. A remark on refinable maps and calmness . Proc. Amer. Math. Soc. 90 (1984) 649-652. MR 733420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Yoshio Tanaka. Closed maps and the character of spaces . Proc. Amer. Math. Soc. 90 (1984) 327-332. MR 727260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Mihai Turinici. A generalization of Altman's ordering principle . Proc. Amer. Math. Soc. 90 (1984) 128-132. MR 722430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] James Francis Davis. The equivalence of zero span and zero semispan . Proc. Amer. Math. Soc. 90 (1984) 133-138. MR 722431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Kuo Shih Kao and Li Sheng Wu. Mapping theorems on mesocompact spaces . Proc. Amer. Math. Soc. 89 (1983) 355-357. MR 712651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] K. P. Hart and J. Vermeer. Non-Tychonoff $e$-compactifiable spaces . Proc. Amer. Math. Soc. 89 (1983) 725-729. MR 719005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Hisao Kato. A note on infinite-dimension under refinable maps . Proc. Amer. Math. Soc. 88 (1983) 177-180. MR 691304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] C. Wayne Proctor. Upper semicontinuous collections of continua in class $W$ . Proc. Amer. Math. Soc. 88 (1983) 338-340. MR 695271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] M. Hušek and W. Kulpa. Open images of orderable spaces . Proc. Amer. Math. Soc. 88 (1983) 711-715. MR 702305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Munehiko Itō and Ken-ichi Tamano. Spaces whose closed images are $M\sb{1}$ . Proc. Amer. Math. Soc. 87 (1983) 159-163. MR 677253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] L. F. McAuley and Eric E. Robinson. On Newman's theorem for finite-to-one open mappings on manifolds . Proc. Amer. Math. Soc. 87 (1983) 561-566. MR 684659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] J. D. Wine. Extending expansive homeomorphisms . Proc. Amer. Math. Soc. 86 (1982) 531-534. MR 671230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Haruto Ohta. A space of pointwise countable type and perfect maps . Proc. Amer. Math. Soc. 85 (1982) 139-140. MR 647913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] E. Michael. Inductively perfect maps and tri-quotient maps . Proc. Amer. Math. Soc. 82 (1981) 115-119. MR 603613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia